Tokyo Journal of Mathematics

On the Chern Numbers of Surfaces and 3-Folds of Codimension 2

Mei-Chu CHANG

Full-text: Open access

Article information

Source
Tokyo J. Math., Volume 19, Number 2 (1996), 369-386.

Dates
First available in Project Euclid: 31 March 2010

Permanent link to this document
https://projecteuclid.org/euclid.tjm/1270042526

Digital Object Identifier
doi:10.3836/tjm/1270042526

Mathematical Reviews number (MathSciNet)
MR1425155

Zentralblatt MATH identifier
0884.14023

Citation

CHANG, Mei-Chu. On the Chern Numbers of Surfaces and 3-Folds of Codimension 2. Tokyo J. Math. 19 (1996), no. 2, 369--386. doi:10.3836/tjm/1270042526. https://projecteuclid.org/euclid.tjm/1270042526


Export citation